HomePublications

Mertens' theorem for toral automorphisms

Research output: Contribution to journalArticle

Documents

Links

DOI

Authors

Organisational units

Abstract

A dynamical Mertens' theorem for ergodic toral automorphisms with error term O(N-1 is found, and the influence of resonances among the eigenvalues of unit modulus is examined. Examples are found with many more, and with many fewer, periodic orbits than expected.

Details

Original languageEnglish
Pages (from-to)1819-1824
Number of pages6
JournalProceedings of the American Mathematical Society
Volume139
Issue number5
DOIs
Publication statusPublished - Jan 2011
Peer-reviewedYes

View graph of relations

ID: 661071

Related by author
  1. On depth zero L-packets for classical groups

    Research output: Contribution to journalArticle

  2. Endo-parameters for p-adic Classical Groups

    Research output: Contribution to journalArticle

  3. Cuspidal ℓ -modular representations of p-adic classical groups

    Research output: Contribution to journalArticle

  4. Intertwining semisimple characters for p-adic classical groups

    Research output: Contribution to journalArticle

Related by journal
  1. Differential Existential Closedness for the j-function

    Research output: Contribution to journalArticle

  2. The Morris model

    Research output: Contribution to journalArticle

  3. Time-changes preserving zeta functions

    Research output: Contribution to journalArticle

  4. Orbit-counting for nilpotent group shifts

    Research output: Contribution to journalArticle